MAUDE Adverse Event Report: ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FW,BPB #2 SUTR,BLU W/NDL
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported via fda medwatch letter (mw5092918) that while a patient was undergoing surgical repair of the left patella tendon, a needle tip being used broke off and lodged in the patient's patella tendon.The needle tip was left in place as removing it would have caused more harm than leaving it where it was.The fda medwatch letter did not contain any facility name or contact information.Therefore, at this time no further information is able to be obtained.

Brand Name
FW,BPB #2 SUTR,BLU W/NDL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9828871
Report Number1220246-2020-01760
Device Sequence Number19014372
Product Code GAT
UDI-Device Identifier00888867041264
UDI-Public00888867041264
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFW,BPB #2 SUTR,BLU W/NDL
Device Catalogue NumberAR-7200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;